# SDR ASOA2013072608780

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 18,495 hours, 17,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 202-210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 MINOR SCRATCHES BETWEEN FS 210-202.75. 1.5 INCHES ABOVE S12L.   BLENDED OUT DAMAGE,  FOUND TO BE WITHIN LIMITS IAW SRM TR-53-00-31.  MAJOR REPAIR IAW GMM 5-3.
